Has anyone experienced decreased libido or inability to orgasm?
10 Feb 2012
I do not take this medication but a common possible side effect is decreased sexual desire.-
All the best,
10 Feb 2012
Hi bcampbell, I'm figuring you're a guy by your avatar so I really have no right answering this as I am female... but... I have taken a bunch of anti-depressants and can offer alittle on the subject. In comparison to all the others like celexa, lexapro, wellburtin, Savella has been least inhibiting of desire and functioning. If I may be blunt here If you are to have any effects at all in this area I think you might be a little less sensitive getting an erection, but still get one, take longer gettin to the finish line lol, which could be a very good thing depending on how one looks at that lol. And I would assume the dosage you're taking would influence the effects too. Charge on and give it your best shot lol, good luck mindy
- Savella Information for Consumers
- Savella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Savella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Citalopram seems to really work for me, but the sexual side effects (problems with achieving orgasm) really sucks. Does anyone know if switching from ...
2 answers • 7 Jun 2011
I've been taking citalopram for a few months now and it has really helped me, but the sexual side effects really suck. (having trouble having an ...
3 answers • 8 Jul 2011
I have only been taking celexa for 3 days and find it hard to have an orgasm is this normal?
1 answer • 13 Aug 2011
... anti-depressants which are known to help migraines, but the FDA has only approved it for fibromyalgia. I'm in the process of changing to ...
1 answer • 8 Nov 2011
I have been taking 20 mg of citalopram for almost a month and am having problems during sex, I am having difficulty achieving an orgasm. I am a male ...
3 answers • 30 Mar 2013